Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with bone TB in knee. Blood test showed high ESR level. Should I be worried about ESR level?

Hi, My wife got diagoned with Bone TB in her knee almost 12 months back. In next 15 days her medication will be over. 4 months back her bloodtest was done and her ESR level was around 25. Yesterday she has done another ESR check and now its 30 . In last week she was a bit weak and doctor suggested could be a viral and to take paracetamol . Yesterday she was fine. My query is - is her current ESR level of 30 a worry? What would be her ESR level all her life? Will it come under 15 or it will always be elevated? Awaiting your feedback
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Amit shah
high ESR neednot be due to TB only,any acute infection can cause high ESR levels.To rule out if she is free of TB sputum examination for Acid fast bacillus is the definitive test.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor